Alert archive / Pennsylvania / Areal Flood Advisories in 2015
Areal Flood Advisory 119, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 14, 2015, 7:12 AM EDT for Berks County, Pennsylvania. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 7:12 AM EDT (11:12 UTC)
- Expired
- Jul 14, 2015, 9:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 139 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 14, 4:27 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 14, 4:27 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 427 AM EDT TUE JUL 14 2015 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH OVER OUR REGION TODAY. BY TONIGHT, A COLD FRONT WILL BEGIN TO SWEEP INTO THE REGION, MOVING OFF SHORE BY WEDNESDAY AFTERNOON. COOL HIGH PRESSURE BUILDS IN FOR THE REMAINDER OF THE WORK WEEK. ANOTHER WARM FRONT MAY MOVE INTO THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... STARTING TO SEE THE BETTER THETA-E ADVECTION TAKE PLACE WITH SOME ELEVATED INSTABILITY ACROSS DELMARVA WESTWARD TOWARDS BALTIMORE. ONGOING MCS ACTIVITY WELL TO OUR WEST-SOUTHWEST WILL CONTINUE TO DIVE TOWARDS THE CAROLINAS THIS MORNING. THEN WE SET THE STAGE FOR INCREASING SOUTHERLY FLOW AS THE SURFACE WARM FRONT LIFTS THROUGH THE REGION LATER ON MORNING/EARLY AFTERNOON. THE SOUTHERN HALF OF THE CWA WILL SEE THE BEST/MOST INSTABILITY DEVELOP BY LATE THIS AFTERNOON AHEAD OF A PASSING SHORTWAVE ALOFT AND COLD POOL TIED TO CLOSED MID-LEVEL LOW PRESSURE. PWATS SURGE UPWARDS OF 2 TO 2.25 INCHES THIS AFTERNOON IN THE WARM SECTOR. LEE SURFACE TROUGH COMING THROUGH NORTHERN MARYLAND WILL ACT AS THE FOCUS FOR AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS OUR SOUTHERN ZONES, WHILE THE WARM FRONT CONTINUES TO LIFT THROUGH TO OUR NORTH. MLCAPE VALUES INCREASE TO AROUND 1200J/KG LATER THIS AFTERNOON/EVENING WHILE THE DEEP LAYER SHEAR REMAINS RATHER WEAK, ON THE ORDER OF 20 KNOTS OR SO. THINKING THAT A MAJORITY OF THE CONVECTIVE ACTIVITY WILL NOT OCCUR UNTIL THE EVENING HOURS ACROSS DELMARVA AND POINTS NORTH INTO THE PHILLY METRO AREA...MUCH LIKE HOW THE EVENTS UNFOLDED LAST THURSDAY. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... A FEW THINGS WE WERE CONCERNED ABOUT FOR THE LATE EVENING INTO THE OVERNIGHT TIMEFRAME. THE THREAT OF SEVERE THUNDERSTORMS, MAINLY A SEVERE WIND THREAT, WITH THE POTENTIAL FOR FLASH FLOODING AND WHERE THE HOTSPOTS WOULD BE. IN TERMS OF SEVERE THUNDERSTORMS, THE SOUTHERN HALF OF THE CWA IS THE PRIME TARGET GIVEN THEY WILL HAVE THE MOST TIME TO DESTABILIZE THROUGH PEAK HEATING WITH THE WARM FRONT TO THE NORTH. A BETTER FOCUS FOR INITIATION ALONG A LEE SURFACE TROUGH AND BETTER MOISTURE POOLING WITH SLIGHTLY STRONGER BULK SHEAR. FORECAST SOUNDINGS DO SHOW A RATHER JUICY AIRMASS WILL BE IN PLACE BY LATE AFTERNOON WITH SOME MID-LEVEL DRYING EXPECTED. MID-LEVEL LAPSE RATES LOOK TO BE ON THE ORDER OF 6C/KM, SO DECENT WHILE THE LOW-LEVEL LAPSE RATES ARE DRY ADIABATIC...STRONG DOWNBURST WINDS APPEARS TO BE THE GREATER THREAT THIS EVENING. CAN NOT RULE OUT SOME HAIL BUT WITH THE WET BULB ZERO BEING NEARLY RIGHT AT THE FREEZING LEVEL WOULD THINK HAIL WOULD BE A LESSER THREAT. IN TERMS OF FLASH FLOODING, WITH A DEEP WARM CLOUD LAYER IN PLACE OR ADVECTING INTO THE REGION AND HIGHER PWATS, ANY STORMS THAT DO FORM THIS EVENING INTO THE OVERNIGHT HOURS WILL BE VERY EFFICIENT RAIN PRODUCERS. A WEAK WAVE OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE REGION LATE TONIGHT HELPING TO INCREASE THE LOW-LEVEL LIFT, AFTER MOST OF THE MLCAPE IS USED UP. THE QUESTION THEN BECOMES WHERE WOULD BE THE BETTER SPOTS FOR FLASH FLOOD POTENTIAL. ACROSS OUR WESTERN ZONES WE HAVE LOWER FFG NUMBERS AND A BETTER QPF SIGNAL FOR HEAVIER RAIN. WHILE ACROSS THE EASTERN ZONES, THE SANDIER SOIL TYPICALLY KEEPS FFG HIGHER WITH LESS OF A QPF SIGNAL. ITS A TOUGH CALL AS WE HAVE SEEN SEVERAL SCENARIOS PAINT A BETTER QPF SIGNAL ACROSS THE WESTERN ZONES ONLY TO HAVE THE EASTERN ZONES GET ROCKED BY TRAINING CELLS...ANYONE REMEMBER AUGUST 12-13, 2014? FOR THE TIME BEING WE HAVE LITTLE CONFIDENCE ON THIS SETUP PRODUCING MORE THAN A FEW ISOLATED POCKETS OF POOR DRAINAGE, SMALL STREAM FLOODING SO WE FOREGO THE FLASH FLOOD WATCH, BUT WE CAN ADDRESS THE NEED OVER THE NEXT 6 TO 12 HOURS AS IT LOOKS LIKE A LATE EVENING TIL EARLY WEDNESDAY MORNING EVENT. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WEDNESDAY/WEDNESDAY EVENING... COLD FRONT SWEEPS THROUGH THE REGION, BRINGING ONE LAST CHANCE FOR SHOWERS AND STORMS. AT THIS POINT, EXPECT THE HYDRO CONCERNS TO BE DECREASING THROUGH THIS PERIOD, AS THERE APPEARS TO ONLY BE A BRIEF OPPORTUNITY FOR HEAVIER RAIN WITH THE FRONT AND DRY AIR ADVECTION WILL ALREADY BE OCCURRING IN THE MID AND UPPER LEVELS. SEVERE THREAT APPEARS LIMITED, ALTHOUGH THERE IS SOME CONCERN FOR AN INCREASING DOWNBURST THREAT WITH THE PREVIOUSLY MENTIONED DRY AIR ADVECTION ALOFT. AS FAR AS TIMING OF THE FRONT, THE GFS APPEARS TO BE A BIT OF A FAST OUTLIER AMONG THE 00Z MODELS. THEREFORE, TRENDED TEMPS AND POPS TO A CONSENSUS MODEL BLEND THROUGH THIS PERIOD. THURSDAY AND FRIDAY...APPEAR TO BE QUITE NICE WEATHER WISE AS A COOLER CANADIAN HIGH BUILDS IN THROUGH THIS PERIOD, LEAVING US WITH MOSTLY DRY CONDITIONS AND TEMPS SLIGHTLY BELOW NORMAL. SATURDAY THROUGH TUESDAY...UPPER LEVEL PATTERN TRANSITIONS BACK TO A RATHER FAST ZONAL PATTERN. AS SUCH, COULD HAVE A SERIES OF UPPER LEVEL SHORT WAVE TROUGHS NOT TO MENTION A PAIR OF SURFACE FRONTS CROSS OVER THE REGION THROUGH THIS TIME. AS IS TYPICAL FOR THIS PATTERN HOWEVER, THERE ARE CONSIDERABLE DIFFERENCES BETWEEN MODELS AND RUN TO RUN WITH THE TIMING OF INDIVIDUAL FEATURES. THEREFORE, HAVE STAYED CLOSE TO THE PREVIOUS FORECAST WITH LOWER END CHANCES FOR PRECIP THROUGH THIS PERIOD. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...MOSTLY VFR. A FEW POCKETS OF MVFR CIGS AND VSBSY WILL BE AROUND THIS MORNING, AIDED BY MODERATE TO HEAVY RAIN SHOWERS. LIGHT EASTERLY WINDS WILL VEER TOWARDS THE SOUTHEAST AND FINALLY THE SOUTH BY THIS AFTERNOON AS SURFACE WARM FRONT MOVES THROUGH. CEILINGS WILL REMAINS AROUND 5KFT BUT SHOULD SCATTER OUT WITH INCREASED HEATING THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS MAY AFFECT OUR TERMINALS AGAIN LATER THIS AFTERNOON/EVENING TIMEFRAME. DID HAVE THE CONFIDENCE ON TIMING OF ANY TSRA SO WITH-HELD THE MENTION AT THE MOMENT. TONIGHT...MVFR/IFR POSSIBLE WITH MORE SHOWERS AND POSSIBLE THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. WINDS VEER TOWARDS THE WEST LATE TONIGHT AND WE BEGIN TO DRY OUT FROM WEST TO EAST. THIS SHOULD ALSO ALLOW CEILINGS TO REBOUND BACK TO VFR. OUTLOOK... WEDNESDAY...STARTING MVFR OR POSSIBLY IFR WITH SHRA AND TSRA, BUT IMPROVING QUICKLY TO VFR BEHIND A COLD FRONT. WEDNESDAY NIGHT THROUGH FRIDAY...PRIMARILY VFR. SATURDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY SHRA OR TSRA && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH TONIGHT. A WARM FRONT WILL LIFT ACROSS STALL NEAR THE SOUTHERN WATERS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE DAY TUESDAY, WHICH COULD PRODUCE LOCALLY GUSTY WINDS. OUTLOOK... WEDNESDAY THROUGH THURSDAY...CONDITIONS NEAR OR JUST ABOVE SCA CRITERIA ARE LIKELY ON THE ATLANTIC WATERS FOR AT LEAST A PORTION OF THIS PERIOD. IN ADDITION, GUSTY WINDS WILL BE POSSIBLE WIT ANY STORMS WEDNESDAY OR WEDNESDAY NIGHT. FRIDAY THROUGH SATURDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA. && .TIDES/COASTAL FLOODING... WITH THE FULL MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER THE NEXT 48 HOURS, THE HIGH TIDE CYCLE LATE TODAY AND AGAIN LATE TOMORROW, TIDES ARE EXPECTED TO BE JUST BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT AGAIN ON THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY BE RIGHT AT MINOR FLOODING THRESHOLDS. THERE REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...JOHNSON NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...JOHNSON AVIATION...HEAVENER/JOHNSON MARINE...HEAVENER/JOHNSON TIDES/COASTAL FLOODING...JOHNSON
Hazardous weather outlook, Jul 14, 3:55 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT TUE JUL 14 2015 NJZ001-007>010-012>015-017>020-022-025>027-PAZ054-055-060>062-070- 071-101>106-150800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY CONTINUE INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-150800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY HAZARD WILL BE STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY CONTINUE INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-150800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME STRONG THUNDERSTORMS WITH WIND GUSTS NEAR OR ABOVE 35KT ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE AGAIN ON WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 14, 4:11 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT TUE JUL 14 2015
DEZ002-NJZ016-021-140845-
KENT-CUMBERLAND-SALEM-
411 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KENT...
SOUTHWESTERN SALEM AND NORTHWESTERN CUMBERLAND COUNTIES...
AT 410 AM EDT...A STRONG THUNDERSTORM WAS OVER GREENWICH...OR 8 MILES
WEST OF BRIDGETON...MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRIDGETON...PENNSVILLE...SALEM...ALLOWAY...QUINTON...GREENWICH...
SHILOH...SEABROOK FARMS...HANCOCKS BRIDGE...WOODLAND BEACH AND
NEWPORT MEADOWS.
HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3961 7548 3958 7548 3961 7544 3961 7519
3930 7526 3929 7530 3936 7539 3932 7546
3931 7543 3931 7549 3934 7549 3934 7545
3938 7540 3939 7544 3935 7549 3940 7543
3950 7553 3957 7551 3961 7554
TIME...MOT...LOC 0810Z 181DEG 16KT 3939 7538
SFJSpecial weather statement, Jul 14, 4:24 AM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT TUE JUL 14 2015
DEZ001-MDZ008-PAZ101-102-140900-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
424 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CECIL AND SOUTHWESTERN CHESTER COUNTIES...
AT 423 AM EDT...A STRONG THUNDERSTORM WAS OVER PLEASANT HILL...OR 7
MILES NORTHWEST OF ELKTON...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND FREQUENT LIGHTNING IS POSSIBLE WITH THIS
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEWARK...ELKTON...CALVERT...ELSMERE...KENNETT SQUARE...
OXFORD...PARKESBURG...NORTH EAST...WEST GROVE...RISING SUN...
CHARLESTOWN...NEWPORT...PLEASANT HILL...HOMEVILLE...MOUNT VERNON...
WOODLAWN...LADENBERG...NORTH STAR AND HOLLYWOOD BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3972 7620 3972 7614 3974 7612 3973 7610
3976 7606 3983 7604 3987 7599 3995 7600
4002 7594 3973 7553 3947 7595 3950 7599
3952 7598 3955 7605 3970 7622
TIME...MOT...LOC 0823Z 221DEG 16KT 3968 7591
SFJSpecial weather statement, Jul 14, 4:49 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EDT TUE JUL 14 2015
NJZ016-017-021-140930-
GLOUCESTER-CUMBERLAND-SALEM-
449 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SALEM...SOUTH
CENTRAL GLOUCESTER AND NORTHWESTERN CUMBERLAND COUNTIES...
AT 449 AM EDT...A STRONG THUNDERSTORM WAS OVER SHILOH...OR NEAR
BRIDGETON...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...ALLOWAY...NEWFIELD...ELMER...
GREENWICH...SHILOH...MALAGA...FAIRTON...NEWPORT MEADOWS...OLIVET...
SEABROOK FARMS...ROSENHAYN AND CENTERTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3945 7544 3970 7525 3953 7497 3936 7520
3933 7527 3936 7531 3936 7532 3938 7533
3943 7540 3942 7541 3943 7541 3943 7542
TIME...MOT...LOC 0849Z 219DEG 15KT 3945 7529
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:11 AM EDT | Special Weather Statement | PHI | Salem | 34 min |
| Jul 14, 4:49 AM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 14, 5:21 AM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 5:55 AM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 9:40 AM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jul 14, 10:07 AM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | PHI | Gloucester | 4 hr |
| Jul 14, 10:48 AM EDT | Areal Flood Advisory | PHI | Atlantic, Camden | 4 hr |
| Jul 14, 10:48 AM EDT | Special Weather Statement | PHI | Camden | 27 min |
| Jul 14, 10:54 AM EDT | Special Weather Statement | PHI | Salem | 36 min |
| Jul 14, 11:17 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jul 14, 11:37 AM EDT | Special Weather Statement | PHI | Gloucester | 23 min |
| Jul 14, 11:39 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cumberland | 4 hr |
| Jul 14, 11:52 AM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Jul 14, 11:59 AM EDT | Special Weather Statement | PHI | Cumberland | 31 min |
| Jul 14, 1:14 PM EDT | Areal Flood Advisory | PHI | Ocean | 4 hr |
| Jul 14, 1:16 PM EDT | Special Weather Statement | PHI | Ocean | 44 min |
| Jul 14, 1:22 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 4 hr |
| Jul 14, 1:52 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Jul 14, 3:32 PM EDT | Small Craft Advisory | PHI | 56 hr | |
| Jul 14, 5:47 PM EDT | Special Weather Statement | PHI | Mercer | 43 min |
| Jul 14, 6:20 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Jul 14, 8:30 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 14, 4:31 PM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 14, 4:15 AM EDT | Areal Flood Advisory | PHI | Cecil | 4 hr |
| Jul 14, 4:24 AM EDT | Special Weather Statement | PHI | Cecil | 36 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2015Every areal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.